Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
WORRIED- am I going thru the change or something else
An_250387 posted:
I was on tamoxifen for five years and just went off of it this past September. I would get my period three days very light and went about 35 days without having it again. Now since I have been off of it it's been 28 days for about 7 days now it came 2 weeks early and I have been bleeding since it's been 35 days.. I am worried since I have already had breast cancer I am concerned that this isn't normal. I don't have a lot of woman that are able to communicate this sensitive issue with. Any help would be greatly appreciated.
Mary Jane Minkin, MD responded:
Dear An_250387,
Please don't worry-but you do need to do a bit of evaluating with your gynecologist. Indeed, this could be totally unrelated to the tamoxifen; this kind of a bleeding pattern can happen with "plain old perimenopause"-so it may have no relationship to having been on the tamoxifen. That being said, there certainly is a known association of tamoxifen with certain changes in the lining of the uterus, most commonly polyps. So I would suggest you do contact your gynecologist; remind him or her that you have relatively recently finished your tamoxifen, and are doing this type of bleeding. I would think that (s)he would probably suggest either an ultrasound, or sampling of the lining of the uterus (which can be done in the office.) So please don't worry-but do check in.
Good luck,
Mary Jane

Featuring Experts

Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

Helpful Tips

Menopause - Younger Ages
For those of you out there that are going/gone through menopause at an early age, Yes it happens. It's unusual but it happened to me. I ... More
Was this Helpful?
21 of 32 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the North American Menopause Society website